# SDR 2001UALA02465

- Difficulty date: December 26, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 1320, RBL 13 -16 STRINGER 28R, UPPER CAP HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  PARTIAL FRAME CUTOUT REMOVED FROM UPPER CAP.  PLUG INSTALLED.
